The braided Thompson's groups are of type F-infinity

Bux K-U, Fluch MG, Marschler M, Witzel S, Zaremsky M (2016)
Journal für die Reine und Angewandte Mathematik 718: 59-101.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We prove that the braided Thompson's groups V-br and F-br are of type F-infinity, confirming a conjecture by John Meier. The proof involves showing that matching complexes of arcs on surfaces are highly connected. In an appendix, Zaremsky uses these connectivity results to exhibit families of subgroups of the pure braid group that are highly generating, in the sense of Abels and Holz.
Erscheinungsjahr
Zeitschriftentitel
Journal für die Reine und Angewandte Mathematik
Band
718
Seite(n)
59-101
ISSN
eISSN
PUB-ID

Zitieren

Bux K-U, Fluch MG, Marschler M, Witzel S, Zaremsky M. The braided Thompson's groups are of type F-infinity. Journal für die Reine und Angewandte Mathematik. 2016;718:59-101.
Bux, K. - U., Fluch, M. G., Marschler, M., Witzel, S., & Zaremsky, M. (2016). The braided Thompson's groups are of type F-infinity. Journal für die Reine und Angewandte Mathematik, 718, 59-101. doi:10.1515/crelle-2014-0030
Bux, K. - U., Fluch, M. G., Marschler, M., Witzel, S., and Zaremsky, M. (2016). The braided Thompson's groups are of type F-infinity. Journal für die Reine und Angewandte Mathematik 718, 59-101.
Bux, K.-U., et al., 2016. The braided Thompson's groups are of type F-infinity. Journal für die Reine und Angewandte Mathematik, 718, p 59-101.
K.-U. Bux, et al., “The braided Thompson's groups are of type F-infinity”, Journal für die Reine und Angewandte Mathematik, vol. 718, 2016, pp. 59-101.
Bux, K.-U., Fluch, M.G., Marschler, M., Witzel, S., Zaremsky, M.: The braided Thompson's groups are of type F-infinity. Journal für die Reine und Angewandte Mathematik. 718, 59-101 (2016).
Bux, Kai-Uwe, Fluch, Martin Georg, Marschler, Marco, Witzel, Stefan, and Zaremsky, Matthew. “The braided Thompson's groups are of type F-infinity”. Journal für die Reine und Angewandte Mathematik 718 (2016): 59-101.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1210.2931

Suchen in

Google Scholar